Publication
Title
Averages of ratios compared to ratios of averages : mathematical results
Author
Abstract
Language
English
Source (journal)
Journal of informetrics. - Amsterdam
Publication
Amsterdam : 2012
ISSN
1751-1577
Volume/pages
6:2(2012), p. 307-317
ISI
000301364100015
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 18.04.2012
Last edited 14.02.2018
To cite this reference